# SDR FDEA202008081835

- Difficulty date: August 8, 2020
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300*
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: A5771009600200
- Part serial: NT1590
- Condition: Gouged
- Location: Zone 600
- Part time: 1,619 hours, 964 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SPOILER HAS GOUGE ON O/B FACE OF SPAR AROUND NUTPLATE HOLE REPAIRED RIGHT WING #2 SPOILER IAW FEDEX EA 6-5750-T0355493-P1, TITLE: WINGS - FLIGHT   SURFACES - RH WING - NO. 2 SPOILER, SPAR OUTBD END, GOUGE
